Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The degree of the variety of rational ruled surfaces and Gromov-Witten invariants


Author: Cristina Martínez
Journal: Trans. Amer. Math. Soc. 358 (2006), 2611-2624
MSC (2000): Primary 14N35, 14N10; Secondary 14C05, 14C15
Published electronically: September 22, 2005
MathSciNet review: 2204046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the degree of the variety parametrizing rational ruled surfaces of degree $d$ in $\mathbb{P} ^{3}$ by relating the problem to Gromov-Witten invariants and Quantum cohomology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14N35, 14N10, 14C05, 14C15

Retrieve articles in all journals with MSC (2000): 14N35, 14N10, 14C05, 14C15


Additional Information

Cristina Martínez
Affiliation: Departamento de Matematicas, Facultad de Ciencias, Universidad Autonoma de Madrid, Madrid, 28049, Spain
Email: cristina.martinez@uam.es

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03797-9
PII: S 0002-9947(05)03797-9
Keywords: Rational ruled surfaces, enumerative geometry, Gromov-Witten invariants
Received by editor(s): June 23, 2004
Published electronically: September 22, 2005
Article copyright: © Copyright 2005 American Mathematical Society